"Proper Moving Average Representations and Outer Functions in Two Varia" by Leszek Gawarecki, Vidyadhar Mandrekar et al.
 

Title

Proper Moving Average Representations and Outer Functions in Two Variables

Document Type

Article

Publication Date

1-1-2001

Publication Title

Georgian Mathematical Journal

Abstract

In this work, we consider the problem of moving average representations for random fields. As in the Kolmogorov-Wiener case, such representations lead to interesting questions in harmonic analysis in the polydisc. In particular, we study outer functions with respect to half-space, semigroup and quarterplane and their interrelations.

Volume

8

Issue

2

First Page

275

Last Page

281

ISSN

ISSN 1072-947X

Rights

© 2001 Heldermann Verlag

Share

COinS